# SDR SWIA201438614

- Difficulty date: July 7, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 27,106 hours, 24,109 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 17008115
- Part serial: 00895
- Condition: Malfunctioned
- Location: Lt Mlg Stay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT MAIN GEAR DISAGREE AFTER LONG PAUSE ON GEAR EXTENSION.  ONE RECYCLE IAW QRH RECEIVED DOWN AND LOCKED INDICATION NORMALLY. R & R THE LT MLG SIDE STAY ACTUATOR, THE UPLOCK ASSY FOR THE LT MLG IAW AMM.  SWUNG THE GEAR SEVERAL TIMES AND A FREE FALL CHECK AS WELL.  NO DISCREPANCIES NOTED AT THIS TIME.  OPS CHECKED GOOD.
